Integrability of sine and cosine series

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove two theorems including blocks of coefficients in the conditions. The aim of proving theorems of this type is to weaken the monotonicity assumptions of the coefficients.

Original languageEnglish
Pages (from-to)235-246
Number of pages12
JournalAnalysis Mathematica
Volume39
Issue number3
DOIs
Publication statusPublished - Sep 2013

Fingerprint

Integrability
Series
Theorem Proving
Coefficient
Monotonicity
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Integrability of sine and cosine series. / Leindler, L.

In: Analysis Mathematica, Vol. 39, No. 3, 09.2013, p. 235-246.

Research output: Contribution to journalArticle

@article{02fb806742434401b8851a284db5d3c5,
title = "Integrability of sine and cosine series",
abstract = "We prove two theorems including blocks of coefficients in the conditions. The aim of proving theorems of this type is to weaken the monotonicity assumptions of the coefficients.",
author = "L. Leindler",
year = "2013",
month = "9",
doi = "10.1007/s10476-013-0306-9",
language = "English",
volume = "39",
pages = "235--246",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Integrability of sine and cosine series

AU - Leindler, L.

PY - 2013/9

Y1 - 2013/9

N2 - We prove two theorems including blocks of coefficients in the conditions. The aim of proving theorems of this type is to weaken the monotonicity assumptions of the coefficients.

AB - We prove two theorems including blocks of coefficients in the conditions. The aim of proving theorems of this type is to weaken the monotonicity assumptions of the coefficients.

UR - http://www.scopus.com/inward/record.url?scp=84882983528&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84882983528&partnerID=8YFLogxK

U2 - 10.1007/s10476-013-0306-9

DO - 10.1007/s10476-013-0306-9

M3 - Article

VL - 39

SP - 235

EP - 246

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 3

ER -